# SDR 98FDEA0583

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: E/E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - NR 0546 - CORROSION (C53-100-010) ON E/E DOOR FRAME AT BS 423, RBL 4 - LBL 4, WL 148.  (X)
